MathSciNet Relay Station
MathSciNet bibliographic data
MR1617363 (99h:11027) 11D25 (11G05)
Bugeaud, Yann On the size of integer solutions of elliptic equations. Bull. Austral. Math. Soc. 57 (1998), no. 2, 199–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement